# SDR 2012FA0000068

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: General aviation
- Aircraft: CP23
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D4KT2
- Part serial: 752381
- Condition: Disintegrated
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PROP GOVERNOR BEARING IN THE IDLER PART OF THE OIL PUMP DISINTEGRATED.
